# SDR DALA2017060904645

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 43,416 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN BS 160 - 200, RBL 43 AND 52.  REPLACED IAW SRM 51-30-02 AND 51-30-05.
